# SDR DALA2019042652659

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 94,350 hours, 13,480 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRINGER LOCATED JUST RIGHT OF DOOR 313AL CUT OUT IS CORRODED AT THE FORWARD CORNER. REPLACED STRINGER.
